Open Access
2009/2010 Another Look at the Product Measure Problem
Miguel Antonio Jiménez-Pozo
Real Anal. Exchange 35(2): 493-500 (2009/2010).


Here we give a positive answer to the so-called Product Measure Problem under the relatively simple hypothesis that the measure in one of the factors is inner regular and its support with the induced Hausdorff topology is locally metrizable. No special hypothesis on the other topological measure space is required. The proof is inspired by the rather imprecise conjecture that the open sets of a topological space must satisfy some restrictions in order to support any strictly positive $\sigma $-finite measure.


Download Citation

Miguel Antonio Jiménez-Pozo. "Another Look at the Product Measure Problem." Real Anal. Exchange 35 (2) 493 - 500, 2009/2010.


Published: 2009/2010
First available in Project Euclid: 22 September 2010

zbMATH: 1242.28023
MathSciNet: MR2683614

Primary: 28C15
Secondary: 28C05 , 28C10 , 54D65

Keywords: locally metrizable , Product measure , topological measure

Rights: Copyright © 2009 Michigan State University Press

Vol.35 • No. 2 • 2009/2010
Back to Top